MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANCELLOUS BONE SCREW FULLY THREADED/40MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANCELLOUS BONE SCREW FULLY THREADED/40MM; PLATE,FIXATION,BONE
Model Number 206.040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient ref.# (b)(6).Additional product code: hwc.Occupation: synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an open reduction internal fixation (orif) of the proximal humerus on (b)(6) 2019, the 4.0 cancellous screw snapped halfway into the intramedullary.The procedure was completed by retrieving the broken portion with narrow rongeurs, inside the canal, and then proceeding as planned, with plates and screws.The surgeon then elected to use a cortical screw, in place of the cancellous.The screw was being run threw a plate.The issue happened while the surgeon was implanting the reported screw.The procedure was successfully completed with 5 minutes surgical delay.The screw fragment was easily retrieved.There was no patient consequence reported.Concomitant device reported: unknown plate (part# unknown, lot# unknown, quantity 1).This is report 1 for 1 (b)(4).

Brand Name
4.0MM CANCELLOUS BONE SCREW FULLY THREADED/40MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9186352
Report Number2939274-2019-61512
Device Sequence Number2323086
Product Code HRS
UDI-Device Identifier10886982147349
UDI-Public(01)10886982147349
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K083213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number206.040
Device Catalogue Number206.04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/14/2019
Patient Sequence Number1
Patient Age24 YR